| Model Number |
OM-9000Z |
| Medical Device Problem Codes |
Positioning Problem (3009); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, acrobat suv vacuum stabilizer system, st the fixing part of the acrobatic suv om-9000z was loose and could not be fixed properly.A new device was used to complete the procedure with no delays.There were no effects to patient.
Additional Manufacturer Narrative
Tw id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Additional Manufacturer Narrative
(b)(4).Corrected sections: h6--medical device ¿ problem code corrected from "3190" to "3009".
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, acrobat suv vacuum stabilizer system, st the fixing part of the acrobatic suv om-9000z was loose and could not be fixed properly.The knob was turned to secure (close) the product, but it was not secured properly.A new device was used to complete the procedure with no delays.There were no effects to patient.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise #(b)(4).The device was returned to the factory for evaluation on 03/04/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the device.There were no visual defects observed on the device.A mechanical evaluation was conducted.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was secured in position when the knob was turned clockwise.The knob can tighten the arm.When the locking lever was locked, the device was able to be locked on the reference retractor.Based on the returned condition of the device as well as the evaluation results, the reported failure "fixing part could not be fixed properly" was not confirmed.A lot history record review was completed for the lot 3000349055, the last lot shipped to the account prior to the event/aware date.There were no ncrs, rework, or deviations documented for the last lot shipped to the account.Based on the dhr/lhr review results, there's no deficiency identified from production relevant to the reported acrobat suv failure prior to this complaint.All the products had been performed and 100% passed visual inspection and mechanical test during production, which demonstrates the knob can be tighten and also can tighten the link arm.